Urgent Havoc/Epistane Question - AnabolicMinds.com

Urgent Havoc/Epistane Question

  1. New Member
    Iceman888's Avatar
    Join Date
    Dec 2007
    Posts
    21
    Rep Power
    93

    Reputation

    Urgent Havoc/Epistane Question


    Hey guys, im new to this forum, but I have been reading for a LONG time. I have been working out for 8 years now, and im on my second cycle of designer steroids. I have ALL the supports for my cycle and this is the second time im running epistane.

    I have my post cycle therapy with Nolva and all my supports set up properly and everything (Nolva 40,40,20,20) My epistane cycle is 40,50,50,60(60 If no sides). The last time I ran epistane was one year ago, I had absolutly no sides and it went great.

    Im having some side effects that im worried about, Im getting back pumps but im not sure if its in the right area. They are more to my sides than in the middle of my back(is this normal?). And I was very sick about 2 days ago, Im not sure if it was related to my cycle, but if by chance im putting too much load on my kidneys liver, I would like to stop right away. Im on day 6 of 30.

    so my questions are:

    1. Where are the back pumps exactly supposed to be(im dosing taurine at 2g/day)?
    2. Im feeling lethargic and havnt worked out for 3 days because of this problem, its disipating and im going for a workout soon.
    3. I woke up the night before with shivers and a dry mouth, it felt like I was in crack withdrawl or something crazy, I think it could be caffeine withdrawl, because I had rpm for the last month and that went well but I stopped at the start of this cycle(im sensitive to caffeine).

    Edit: I dont drink/smoke/do drugs, and im too lazy to post all my supports, because there are so many lol.

  2. New Member
    Eagleman003's Avatar
    Join Date
    Jun 2007
    Posts
    220
    Rep Power
    200

    Reputation

    your dosage is way to high. hitting your body with 40mg off the bat is a lot.. the sides should go away, its just that yourbody is not used to the compound yet.. hence why people go tapper up when they cycle with their dosage. Mroe is not always better. Lethargy is normal, once you hit the gym you should have great energy. Dont take this product with caffeine or creatien or any other stuff. just used cycle support by AI and you should befine. dont go up to 60mg and i would reccomend 50mg maybe on your last 2 weeks. DRINK WATER! take vitamin C
  3. New Member
    Iceman888's Avatar
    Join Date
    Dec 2007
    Posts
    21
    Rep Power
    93

    Reputation

    Quote Originally Posted by Eagleman003 View Post
    your dosage is way to high. hitting your body with 40mg off the bat is a lot.. the sides should go away, its just that yourbody is not used to the compound yet.. hence why people go tapper up when they cycle with their dosage. Mroe is not always better. Lethargy is normal, once you hit the gym you should have great energy. Dont take this product with caffeine or creatien or any other stuff. just used cycle support by AI and you should befine. dont go up to 60mg and i would reccomend 50mg maybe on your last 2 weeks. DRINK WATER! take vitamin C

    Thanx for the reply I really aprecciate it. Sounds good, I thought I could take 50mg no problem lol... haha damn manly ego's...

    Im taking vit c already, its one of my staples. You think the back pumps are in the right place though?
    •   
       

  4. New Member
    Eagleman003's Avatar
    Join Date
    Jun 2007
    Posts
    220
    Rep Power
    200

    Reputation

    i have never experience any back pains in my life on cycles. btw, you replied to my question in another thread haha.. seems like were on the same day in our cycles lol. anyway, i would do a little cardio to spread hte blood around your body and jsut drink tons of water and you should be fine.. i really dont know too much about the back pumps though
  5. New Member
    Iceman888's Avatar
    Join Date
    Dec 2007
    Posts
    21
    Rep Power
    93

    Reputation

    Quote Originally Posted by Eagleman003 View Post
    i have never experience any back pains in my life on cycles. btw, you replied to my question in another thread haha.. seems like were on the same day in our cycles lol. anyway, i would do a little cardio to spread hte blood around your body and jsut drink tons of water and you should be fine.. i really dont know too much about the back pumps though
    haha I didnt even notice that... Didnt look at your user name. But that actually sounds like that could be it, I havnt done cardio scince I started my cycle.

    I think most of this is due to increased bloodpressure. I heard that Epistane and trenadrol were the two harshest compounds in reguards to elevating bloodpressure.

    I forgot to buy hawthorne berry
  6. New Member
    Eagleman003's Avatar
    Join Date
    Jun 2007
    Posts
    220
    Rep Power
    200

    Reputation

    hawthorne berry is in cycle support i believe.. i might go out and buy some extra though
  7. New Member
    Iceman888's Avatar
    Join Date
    Dec 2007
    Posts
    21
    Rep Power
    93

    Reputation

    Quote Originally Posted by Eagleman003 View Post
    hawthorne berry is in cycle support i believe.. i might go out and buy some extra though

    I think im gonna go buy some, double or triple dose it, and also get some celery seed extract.


    Thats gotta be the only thing I forgot, I have like 15 supports including 2g of milk thistle dosed ED.

    Edit: I didnt buy cycle support, last year it got stopped at customs for some reason, so I bought everything seperatly.
  8. New Member
    krogtaar's Avatar
    Join Date
    Aug 2007
    Posts
    225
    Rep Power
    200

    Reputation

    taurine at 3g/day and at least 1g/day potassium should help with back pumps or cramps.

    any input if i should take liver longer and cycle support? or is CS enough
  9. Board Sponsor
    Distilled Water's Avatar
    Stats
    5'9"  191 lbs.
    Join Date
    Oct 2006
    Posts
    9,683
    Rep Power
    2077855

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    I do my Taurine at 8-10gr/day. I didn't get any back pumps on superdrol until the final few days when I was slacking off on the support supps a little
    Serious Nutrition Solutions Representative
  10. Banned
    drksun's Avatar
    Join Date
    Jun 2007
    Posts
    319
    Rep Power
    0

    Reputation

    you should max out at 40mg, anything more isn't a good idea
  11. Diamond Member
    Trauma1's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Feb 2006
    Age
    35
    Posts
    15,425
    Rep Power
    57339

    Reputation

    I agree with drksun that havoc at 40mg/day seems to be the sweet spot for most while minimizing side effects. Back pumps can be anywhere from your lower to upper back depending on many factors, so i wouldn't be overly concerned with their overall location from oneday to the next. Make sure you're keeping your fluid intake high because adequate hydration is a very important factor. I would also try increasing the taurine to at least 3-4grams/day and see it that helps.

    Evolutionary Muse - Inspire to Evolve
    Legendary

  12. Professional Member
    neoborn's Avatar
    Stats
    5'7"  230 lbs.
    Join Date
    Oct 2006
    Posts
    4,406
    Rep Power
    2360

    Reputation

    Looks like y'all got it covered here

    Amor Est Vitae Essentia,

    Neoborn
  13. New Member
    Iceman888's Avatar
    Join Date
    Dec 2007
    Posts
    21
    Rep Power
    93

    Reputation

    Quote Originally Posted by Trauma1 View Post
    I agree with drksun that havoc at 40mg/day seems to be the sweet spot for most while minimizing side effects. Back pumps can be anywhere from your lower to upper back depending on many factors, so i wouldn't be overly concerned with their overall location from oneday to the next. Make sure you're keeping your fluid intake high because adequate hydration is a very important factor. I would also try increasing the taurine to at least 3-4grams/day and see it that helps.

    Thank you very much, ive increased the dose to 60mg

    Im taking 10g tauring ED now. And I feel great. No sides...So far
  14. Diamond Member
    Trauma1's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Feb 2006
    Age
    35
    Posts
    15,425
    Rep Power
    57339

    Reputation

    Quote Originally Posted by Iceman888 View Post
    Thank you very much, ive increased the dose to 60mg

    Im taking 10g tauring ED now. And I feel great. No sides...So far
    Great to hear. Stay well hydrated and take your taurine and you'll be in good shape.

    Evolutionary Muse - Inspire to Evolve
    Legendary

  

  
 

Similar Forum Threads

  1. havoc/epistane Question...
    By jayrad313 in forum Anabolics
    Replies: 4
    Last Post: 10-10-2012, 11:40 PM
  2. havoc/epistane questions
    By natedogg8712 in forum Anabolics
    Replies: 0
    Last Post: 08-26-2012, 08:26 PM
  3. havoc epistane question
    By gibbob2 in forum Anabolics
    Replies: 4
    Last Post: 05-30-2008, 12:29 PM
  4. Havoc/Epistane question
    By Maverick64 in forum Supplements
    Replies: 6
    Last Post: 10-01-2007, 08:00 PM
  5. stupid question about havoc/epistane
    By wojo in forum Anabolics
    Replies: 14
    Last Post: 03-14-2007, 03:26 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in